MathSciNet Relay Station
MathSciNet bibliographic data
MR2078703 (2005d:46121) 46L05 (46L85)
Winter, Wilhelm Decomposition rank of subhomogeneous $C\sp *$-algebras. Proc. London Math. Soc. (3) 89 (2004), no. 2, 427–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement